Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Chronic granular pharyngitis. Food sensitivity,rashes, lymph thing. Prescribed mahacef, nucope ad, zerodol,vistarab. Suggestions?

Hi, I have just been told that I am having chronic granular pharyngitis, and been asked to get my nose checked via CT scan, Lately I have become sensitive to certain foods which cause irritation in my throat and gives rashes and there is a lymph kind of thing, though reason for me visiting the ENT doc was sensitivity in my ear (as I thought my headaches are due to ear infection + the lymph in my throat which increases in size with certain food)...I have been advised to take medication for 5 days they are - Mahacef XL (Twice daily), Nucope-AD (Once a day at night), Zerodol-100 (Once or twice a day in case I get pain), Vistarab-20 (Once a day). Please suggest/comment.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
AFTER 5 DAYS OF ABOVE TREATMENT
YOU INVESTIGATE FOR ALLERGEN SO PARTICULAR ALLENGEN YOU CAN AVOID IN YOUR DIET.
YOU REQUIR MAUNTILUKAST +LEVOCETRIZINE 1 OD FOR 2 MONTH
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor